# SDR CA990907080

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- Propeller: Rotol R1934304
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1024PG
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATIONS INDICATING.  TRANSMITTER REPLACED.
